MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK MX BL MF 6-0 XT-1 2N 30"X4; SUTURE, NONABSORBABLE, POLYPR

TELEFLEX MEDICAL DEK MX BL MF 6-0 XT-1 2N 30"X4; SUTURE, NONABSORBABLE, POLYPR
Catalog Number D-7076M4K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "needle is popping off of suture during procedure".Additional information received states that "when the surgeon is tying knots or when he goes through the vein graft and pulls up, the needle is popping off easily.At least 2 extra packs were opened to get on that didn't pop off.All were from same lot number.It appears to be from the same event.No other information was provided".No patient harm or injury.The patient status is reported as "fine".See associated mdrs # 3004365956-2024-00088 and 3004365956-2024-00087.
 
Additional Manufacturer Narrative
Qn#(b)(4).The samples were received in a ziploc bag, containing 3 boxes with 12 pouches each and 4 individual pouches, for a total of 40 pouches.The samples were received in their original packaging and contain their labeling as per lot 74a2400659.The suture was visually inspected, and it was observed that the suture was correctly positioned in its holder.Loose contamination was observed in the zip lock bag.The device history record of batch number 74a2400659 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.The customer complaint cannot be confirmed as a manufacturing defect, as functional tests were performed on a representative sample of lot 74a2400659 resulting in satisfactory values according to the force specifications corresponding to the part number, the results were above the individual minimum value of 0.25 lbs and the process target of 0.5 lbs.Additionally, the samples were received in a ziploc bag, containing 3 boxes with 12 pouches each and 4 individual pouches, for a total of 40 pouches.The samples were received in their original packaging and contain their labeling as per lot 74a2400659.The suture was visually inspected, and it was observed that the suture was correctly positioned in its holder.In accordance with procedure, the sutures were sampled and dimensionally inspected and found to conform to the specifications of part number d-7076m4k.The device history record of batch number 74a2400659 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.However, personnel in nuevo laredo facility was notified for awareness.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the samples were received in a ziploc bag, containing 3 boxes with 12 pouches each and 4 individual pouches, for a total of 40 pouches.The samples were received in their original packaging and contain their labeling.The suture was visually inspected, and it was observed that the suture was correctly positioned in its holder.Loose contamination was observed in the zip lock bag.The 100% of the samples received identified by part number (40 pouches equals to 320 needle-suture attachments) were functionally inspected by tensile strength testing in accordance with the suture inspection work instruction in which the minimum individual expected value is 0.25 pounds and the process target is 0.5 pounds.As a result of the tests, all the samples passed above the minimum indivivual limit so they were considered acceptable.The customer complaint cannot be confirmed as a manufacturing defect as functional tests were performed on the 100% of the received samples from lot 74a2400659 in accordance to sutures work instruction, as result of the tests all the samples passed above the minimum induvial limit of 0.25 lbs, so they were considered acceptable.Additionally, visual i nspection was performed and found that the samples were received in a ziploc bag, containing 3 boxes with 12 pouches each and 4 individual pouches, for a total of 40 pouches.The samples were received in their original packaging and contain their labeling.It was observed that the suture was correctly positioned in its holder.In accordance with procedure, the sutures were dimensionally inspected and found them conform to the specifications.The device history record of batch number 74a2400659 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
DEK MX BL MF 6-0 XT-1 2N 30"X4
Common Device Name
SUTURE, NONABSORBABLE, POLYPR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20832199
Report Number3004365956-2024-00086
Device Sequence Number8865011
Product Code GAW
UDI-Device Identifier14026704637031
UDI-Public(01)14026704637031(11)240119(17)290116(10)74A2400659(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-7076M4K
Device Lot Number74A2400659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/06/2025
01/27/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/07/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown